# SDR ASAA0853259

- Difficulty date: August 1, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 8,300 hours, 2,447 cycles
- Engine: Cfmint CFM567B27
- Engine time: 8,300 hours, 2,447 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 8,300 hours, 2,447 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH ENGINES LOW ON OIL. NR 1 ENG ADDED 4 QTS.  NR 2 ENG ADDED 4 QTS.  APU ADD 0 QTS.
